logo AFST

Hardy spaces on compact Lie groups
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 3, pp. 429-479.
@article{AFST_1997_6_6_3_429_0,
     author = {Blank, Brian E. and Fan, Dashan},
     title = {Hardy spaces on compact {Lie} groups},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {429--479},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {3},
     year = {1997},
     doi = {10.5802/afst.873},
     zbl = {0899.43004},
     mrnumber = {1610895},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.873/}
}
Brian E. Blank; Dashan Fan. Hardy spaces on compact Lie groups. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 3, pp. 429-479. doi : 10.5802/afst.873. https://afst.centre-mersenne.org/articles/10.5802/afst.873/

[1] Blank (B.E.) .- Nontangential maximal functions over compact Riemannian manifolds, Proc. Amer. Math. Soc. 103 (1988), pp. 999-1002. | MR 947697 | Zbl 0665.58046

[2] Caffarelli (L.), Fabes (E.), Mortola (S.) and Salsa (S.) .- Boundary behavior of nonnegative solutions of elliptic operators in divergence form, Indiana Univ. Math. J. 30 (1981), pp. 621-640. | MR 620271 | Zbl 0512.35038

[3] Carleson (L.) . - Two remarks on H1 and BMO, Advances in Math 22 (1976), pp. 269-275. | MR 477058 | Zbl 0357.46058

[4] Clerc (J-L.) .- Sommes de Riesz et multiplicateurs sur un groupe de Lie compact, Ann. Inst. Fourier 24 (1974), pp. 149-172. | Numdam | MR 361620 | Zbl 0273.22011

[5] Clerc (J-L.) . - Bochner-Riesz means of Hp functions (0 < p < 1), in Lecture Notes in Mathematics 1234 (1987), Springer-Verlag, New York, pp. 86-107. | Zbl 0625.43003

[6] Coifman (R.) .- A real variable characterization of Hp, Studia Math. 51 (1974), pp. 269-274. | MR 358318 | Zbl 0289.46037

[7] Coifman (R.) and Weiss (G.) .- Extensions of Hardy space and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), pp. 569-645. | MR 447954 | Zbl 0358.30023

[8] Colzani (L.) .- Hardy spaces on spheres, Ph. D. Dissertation, Washington University in St. Louis, 1982.

[9] Cowling (M.), Mantero (A.M.) and Ricci (F.) .- Pointwise estimates for some kernels on compact Lie groups, Rend. Circ. Mat. Palermo XXXI, n° 2 (1982), pp. 145-158. | MR 670392 | Zbl 0492.43006

[10] Fan (D.) Master Thesis, Anhui University, China. (1982).

[11] Fefferman (C.) and Stein (E.M.) .- Hp spaces of several variables, Acta Math. 129 (1972), pp. 137-193. | MR 447953 | Zbl 0257.46078

[12] Folland (G.B.) and Stein (E.) .- Hardy Spaces on Homogeneous Groups, Princeton University Press, Princeton, New Jersey. 1982. | MR 657581 | Zbl 0508.42025

[13] Latter (R.H.) .- A characterization of Hp (Rn) in terms of atoms, Studia Math. 62 (1978), pp. 93-101. | MR 482111 | Zbl 0398.42017

[14] Stein (E.M.) .- Topics in Harmonic Analysis, Ann. of Math. Studies 63, Princeton Univ. Press, Princeton, New Jersey, 1970. | MR 252961 | Zbl 0193.10502

[15] Strichartz (R.S.) . - Boundary values of solutions of elliptic equations satisfying Hp conditions, Trans. Amer. Math. Soc. 176 (1973), pp. 445-462. | MR 320525 | Zbl 0261.35042

[16] Triebels (W.) .- Some Fourier multiplier criteria and the spherical Bochner-Riesz, Rev. Roum. Math. Pures et Appl. XX, n° 10 (1975), pp. 1173-1185. | MR 404967 | Zbl 0328.42003

[17] Trudinger (N.S.) .- Local estimates for subsolutions and supersolutions of general second order elliptic quasilinear equations, Inventiones Math. 61 (1980), pp. 67-79. | MR 587334 | Zbl 0453.35028

[18] Uchiyama (A.) .- A maximal function characterization of Hp on the space of homogeneous type, Trans. Amer. Math. Soc. 262 (1980), pp. 579-592. | MR 586737 | Zbl 0503.46020